# SDR UHLA201510290776

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 35,278 hours, 30,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN ENTRY DOOR HANDLE WAS FOUND NOT SECURE.  MAINTENANCE SECURED THE HANDLE IAW AMM 52-11-06 AND ALL OPS CHECKS WERE GOOD.
